Turn on thread page Beta

No bleed on withdrawal days - HELP watch

    • #1
    • Thread Starter
    #1

    So, started taking the pill (dianette), was very good for a week and a half then missed one, and had unprotected sex 2 days after the missed pill but took the pills after at then right time as well as on this day (he didn't finish in me).

    Got the morning after pill (ellaone) 2 days later and was told to continue taking the pill until the free days.

    Instead of stopping at 21st day, I took until 25th day as I had sex on the 23rd day (again didn't finish in me).

    It is now the "withdrawal week" and its the 4th day and no sign of a bleed.

    Should i be worried? Any help appreciated x
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    Both sorts of 'morning after pill' can - and often do - mess with your bleeding. If it doesn't happen by the end of your seven day break, restart taking the Dianette.

    As ever, if you're worried, see your GP.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 1, 2018
Poll
How are you feeling in the run-up to Results Day 2018?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.